Piriton Tablets contain Chlorphenamine maleate 4mg, an antihistamine that relieves the symptoms of allergies and itchy skin rashes.
- Adults and children over 12 years: Take ONE tablet every 4 to 6 hours. Maximum 6 tablets in 24 hours.
- Children 6 -12 years: Take half a tablet every 4 to 6 hours. Maximum 6 half-tablets in 24 hours.
For oral use
- Active ingredient: Each tablet contains Chlorphenamine Maleate 4 mg.
- Other ingredients: Lactose, maize starch, pre-gelatinised maize starch, yellow iron oxide (E 172), magnesium stearate.
Warnings and restrictions
Please read the information leaflet carefully before use.
- Not recommended for children under 6 years.
- Do not take Piriton Tablets if you are taking MAOI drugs.
- Do not take these tablets if you are allergic to antihistamines or to any of the ingredients listed above.
- Do not take these tablets if you have taken drugs for depression called monoamine oxidase inhibitors (MAOI) within the last 14 days.
- Please see your doctor before you take these tablets if you have epilepsy, glaucoma, an enlarged prostate, an overactive thyroid, very high blood pressure, or heart, liver or lung disease.
- Please see your doctor before you take these tablets if you are taking drugs to treat anxiety or to help you sleep.
- Please see your doctor before you take these tablets if you are taking any medicine containing phenytoin for epilepsy.
- Should not be used during pregnancy or breastfeeding without seeking advice from a doctor.
- These tablets may cause drowsiness, dizziness, blurred vision and loss of coordination. If you experience any of these effects, do not drive or operate machinery.
- This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking it.
Do not store above 30°C.
KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN